Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 727093, 8 pages
http://dx.doi.org/10.1155/2014/727093
Research Article

Hermitian Positive Definite Solution of the Matrix Equation

1College of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China
2College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 26 May 2014; Revised 10 August 2014; Accepted 9 September 2014; Published 24 September 2014

Academic Editor: Asai Asaithambi

Copyright © 2014 Chun-Mei Li and Jing-Jing Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Bender and A. J. Laub, “The linear-quadratic optimal regulator for descriptor systems,” IEEE Transactions on Automatic Control, vol. 32, no. 8, pp. 672–688, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. Lancaster and L. Rodman, Algebraic Riccati Equations, Oxford University Press, Oxford, UK, 1995. View at MathSciNet
  3. B. D. Anderson and J. B. Moore, Linear Optimal Control, Prentice Hall, Englewood Cliffs, NJ, USA, 1971. View at MathSciNet
  4. T. Pappas, A. J. Laub, and N. R. Sandell, “On the numerical solution of the discrete-time algebraic Riccati equation,” IEEE Transactions on Automatic Control, vol. 25, no. 4, pp. 631–641, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. J. Clements and H. K. Wimmer, “Existence and uniqueness of unmixed solutions of the discrete-time algebraic Riccati equation,” Systems & Control Letters, vol. 50, no. 5, pp. 343–346, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. C. Engwerda, A. C. Ran, and A. L. Rijkeboer, “Necessary and sufficient conditions for the existence of a positive definite solution of the matrix equation X+A*X-1A=Q,” Linear Algebra and Its Applications, vol. 186, pp. 255–275, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Ferrante and B. C. Levy, “Hermitian solutions of the equation X=Q+NX-1N*,” Linear Algebra and its Applications, vol. 247, pp. 359–373, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Freiling, V. Mehrmann, and H. Xu, “Existence, uniqueness, and parametrization of Lagrangian invariant subspaces,” SIAM Journal on Matrix Analysis and Applications, vol. 23, no. 4, pp. 1045–1069, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. K. Wimmer, “Normal forms of symplectic pencils and the discrete-time algebraic Riccati equation,” Linear Algebra and Its Applications, vol. 147, pp. 411–440, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. Benner, Contributions to the Numerical Solution of Algebraic Riccati Equations and Related Eigenvalue Problems, Logos, Berlin, Germany, 1997.
  11. P. Van Dooren, “A generalized eigenvalue approach for solving Riccati equations,” Society for Industrial and Applied Mathematics, vol. 2, no. 2, pp. 121–135, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. Z. Lu and W. W. Lin, “An iterative algorithm for the solution of the discrete-time algebraic Riccati equation,” Linear Algebra and Its Applications, vol. 188-189, pp. 465–488, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. J. Laub, “A Schur method for solving algebraic Riccati equations,” IEEE Transactions on Automatic Control, vol. 24, no. 6, pp. 913–921, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Davies, P. Shi, and R. Wiltshire, “Upper solution bounds of the continuous and discrete coupled algebraic Riccati equations,” Automatica, vol. 44, no. 4, pp. 1088–1096, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. I. G. Ivanov, “Properties of Stein (Lyapunov) iterations for solving a general Riccati equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 4, pp. 1155–1166, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. M. Konstantinov, P. H. Petkov, and D. W. Gu, “Improved perturbation bounds for general quadratic matrix equations,” Numerical Functional Analysis and Optimization, vol. 20, no. 7-8, pp. 717–736, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. G. Sun, “Sensitivity analysis of the discrete-time algebraic Riccati equation,” in Proceedings of the 6th Conference of the International Linear Algebra Society, vol. 275/276 of Linear Algebra and its Applications, pp. 595–615. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. Zhou, Y. Lin, Y. Wei, and S. Qiao, “Perturbation analysis and condition numbers of symmetric algebraic Riccati equations,” Automatica, vol. 45, no. 4, pp. 1005–1011, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Ferrante and B. C. Levy, “Canonical form of symplectic matrix pencils,” Linear Algebra and its Applications, vol. 274, pp. 259–300, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Ferrante and L. Ntogramatzidis, “A unified approach to finite-horizon generalized LQ optimal control problems for discrete-time systems,” Linear Algebra and its Applications, vol. 425, no. 2-3, pp. 242–260, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. Ferrante, “A parameterization of minimal stochastic realizations,” IEEE Transactions on Automatic Control, vol. 39, no. 10, pp. 2122–2126, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Lindquist and G. Picci, “Realization theory for multivariate stationary Gaussian processes,” SIAM Journal on Control and Optimization, vol. 23, no. 6, pp. 809–857, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Lindquist and G. Picci, “A geometric approach to modelling and estimation of linear stochastic systems,” Journal of Mathematical Systems, Estimation, and Control, vol. 1, no. 3, pp. 241–333, 1991. View at Google Scholar · View at MathSciNet
  24. G. H. Golub and C. F. Van Loan, Matrix Computations, Johns Hopkins University, London, UK, 3rd edition, 1996. View at MathSciNet
  25. X. Zhan, Matrix Inequalities, Springer, Berlin , Germany, 2002. View at MathSciNet